# SDR IPXA09555705

- Difficulty date: April 14, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Channel
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RT APU DOOR FIRE LOOP CHANNEL IS CHAFED.  REMOVED AND REPLACED FIRE LOOP CHANNEL IAW SRM 51-40-02-0G, SRM51-40-05-0G AND SRM 51-20-01-0G.
